# SDR IPXA2025031939427

- Difficulty date: March 14, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 67,702 hours, 22,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56515
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK - ANGLE, BULK CGO COMPT CEILING AREA, STA 1577 LBL 74 INBD SIDE. (REPLACE). I.A.W AMM 53-01-06-400-801 REV.144 INSTALL MAIN DECK CARGO FLOOR PANEL AND CONDITION CHECK NORMAL.   I.A.W AMM 25-57-05-404-006 AND AMM 25-58-04-404-015 REV 144 INSTALLED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL
